Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking acutert 20mg with azifast 500. Skin become dry and itchy. Can I take vizylac?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
i m 28 yrs, 3 months taking acutert 20mg. with azifast 500 thrice a week, my skin is becoming dry extremly dry in winter and getting dark on scars,chappy, Can I take Vizylac (Capsule) oral for getting relief from dry skin? and a good sunscreen for my skin
Posted Fri, 25 Jan 2013 in Skin Hair and Nails
Answered by Dr. Rohit Batra 57 minutes later
Thanks for writing to us.
Isotretinoin or acutret is given to control acne which occurs because of oily skin. Isotretinoin controls the excess oil secretion and therefore stops for once and for all. The dryness is because of acutret only and so is chapping of lips. I am sorry but capsule Vizilac will be of no use. You can use a gel based moisturiser for skin and Vaseline for lips to tackle dryness.
Dr Rohit Batra
Above answer was peer-reviewed by
Follow-up: Taking acutert 20mg with azifast 500. Skin become dry and itchy. Can I take vizylac? 11 minutes later
advice me some moisturiser and sunscreen... i m becoming dark n losing glow of face... what medicine can retrieve my glow looking face?
Answered by Dr. Rohit Batra 5 hours later

You can use sebamed clear face care gel, as moisturiser and la shield sunscreen for daily use.
Pigmentation can be taken care by few sessions of glycolic acid peeling.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor